# SDR ABXR2020081000042

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 141T12238
- Condition: Corroded
- Location: Bs 390
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FAIL SAFE CHORD AT STA 390 S33L - S34L. REPAIRED FAIL SAFE CHORD AT STA 390 S37L-S33L I/A/W AMES DOCUMENT 47417REA06.
